Geometric & Functional Analysis GAFA

, Volume 2, Issue 4, pp 381–393

On the number of convex lattice polytopes

  • I. Bárány
  • A. M. Vershik
Article

DOI: 10.1007/BF01896660

Cite this article as:
Bárány, I. & Vershik, A.M. Geometric and Functional Analysis (1992) 2: 381. doi:10.1007/BF01896660

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • I. Bárány
    • 1
  • A. M. Vershik
    • 2
  1. 1.Mathematical Institute of theHungarian Academy of SciencesBudapestHungary
  2. 2.Department of MathematicsUniversity of Saint PetersburgSaint PetersburgRussia

Personalised recommendations